Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 179430, 9 pages
http://dx.doi.org/10.1155/2010/179430
Research Article

On 𝑝 -Adic Analogue of π‘ž -Bernstein Polynomials and Related Integrals

1Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
2Department of Mathematics and Computer Science, KonKuk University, Chungju 380-701, Republic of Korea

Received 17 September 2010; Accepted 22 December 2010

Academic Editor: Binggen Zhang

Copyright © 2010 T. Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kim, β€œA note on q-Bernstein polynomials,” Russian Journal of Mathematical Physics. In press.
  2. M. Acikgoz and S. Araci, β€œA study on the integral of the product of several type Bernstein polynomials,” IST Transaction of Applied Mathematics-Modelling and Simulation, vol. 1, no. 1, pp. 10–14, 2010. View at Google Scholar
  3. T. Kim, β€œOn a q-analogue of the p-adic log gamma functions and related integrals,” Journal of Number Theory, vol. 76, no. 2, pp. 320–329, 1999. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  4. G. M. Phillips, β€œOn generalized Bernstein polynomials,” in Numerical Analysis, pp. 263–269, World Scientific, River Edge, NJ, USA, 1996. View at Google Scholar
  5. G. M. Phillips, β€œBernstein polynomials based on the q-integers,” Annals of Numerical Analysis, vol. 4, pp. 511–514, 1997. View at Google Scholar Β· View at Zentralblatt MATH
  6. Y. Simsek and M. Acikgoz, β€œA new generating function of (q-) Bernstein-type polynomials and their interpolation function,” Abstract and Applied Analysis, vol. 2010, Article ID 769095, 12 pages, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. L. Carlitz, β€œq-Bernoulli numbers and polynomials,” Duke Mathematical Journal, vol. 15, pp. 987–1000, 1948. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. M. Cenkci, V. Kurt, S. H. Rim, and Y. Simsek, β€œOn (i,q) Bernoulli and Euler numbers,” Applied Mathematics Letters, vol. 21, no. 7, pp. 706–711, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. L.-C. Jang, β€œA new q-analogue of Bernoulli polynomials associated with p-adic q-integrals,” Abstract and Applied Analysis, vol. 2008, Article ID 295307, 6 pages, 2008. View at Google Scholar
  10. T. Kim, β€œBarnes-type multiple q-zeta functions and q-Euler polynomials,” Journal of Physics A, vol. 43, no. 25, Article ID 255201, 11 pages, 2010. View at Publisher Β· View at Google Scholar
  11. T. Kim, β€œq-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar Β· View at Zentralblatt MATH
  12. T. Kim, L.-C. Jang, and H. Yi, β€œA note on the modified q-Bernstein polynomials,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 706483, 12 pages, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  13. B. A. Kupershmidt, β€œReflection symmetries of q-Bernoulli polynomials,” Journal of Nonlinear Mathematical Physics, vol. 12, supplement 1, pp. 412–422, 2005. View at Publisher Β· View at Google Scholar Β· View at MathSciNet